Alert archive / North Dakota / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 45, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 21, 2025, 1:07 AM CDT for Barnes County, Cass County, Ransom County, North Dakota. It was in force for 53 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2025, 1:07 AM CDT (06:07 UTC)
- Expired
- Jun 21, 2025, 2:00 AM CDT
- In force
- 53 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Damage threat
- Destructive
- Hail
- 0.75 in
- Wind
- 80.0 mph
Counties Barnes County, ND, Cass County, ND, Ransom County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 103 km from the middle of the area, began a volume at 06:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 1:23 AM CDT | TSTM WND GST 54 | 5 Nne Kathryn, ND | Mesonet station 322959 Fingal ND NDAWN. |
| Jun 21, 1:25 AM CDT | TSTM WND DMG | 3 Nw Buffalo, ND | Upstream and downstream obs ranged from 55 to 95 mph at the time. Tree damage found during damage surveys. |
| Jun 21, 2:00 AM CDT | TSTM WND DMG | 3 Nw Buffalo, ND | Corrects previous tstm wnd dmg report from 3 NW Buffalo. Upstream and downstream obs ranged from 55 to 95 mph at the time. Tree damage found during damage surveys. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 7:54 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 6.1 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1726 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1897 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 480 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 26.8
The text
As transmitted.
286
WUUS53 KFGF 210607
SVRFGF
NDC003-017-073-210700-
/O.NEW.KFGF.SV.W.0045.250621T0607Z-250621T0700Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
107 AM CDT Sat Jun 21 2025
The National Weather Service in Grand Forks has issued a
* Severe Thunderstorm Warning for...
Northwestern Ransom County in southeastern North Dakota...
Southwestern Cass County in southeastern North Dakota...
Barnes County in southeastern North Dakota...
* Until 200 AM CDT.
* At 105 AM CDT, a severe thunderstorm was located near Kathryn, or
12 miles south of Valley City, moving east at 15 mph.
THIS IS A DESTRUCTIVE STORM.
HAZARD...80 mph wind gusts.
SOURCE...Public. 70 mph wind gusts was reported at Valley City.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
* Locations impacted include...
Valley City, Tower City, Sanborn, Buffalo, Litchville, Oriska, and
Fingal.
This includes the following highways...
Interstate 94 in North Dakota between mile markers 272 and 318.
Interstate 94 in Minnesota between mile markers 272 and 318.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. This storm has the potential to cause
serious injury and significant property damage.
This is an EXTREMELY DANGEROUS SITUATION. This storm is producing
widespread wind damage. SEEK SHELTER NOW inside a sturdy structure
and stay away from windows!
Wind damage with this storm will occur without any rain or lightning.
Do not wait for the sound of thunder before taking cover. SEEK
SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.
A Tornado Watch remains in effect until 300 AM CDT for southeastern
North Dakota.
&&
LAT...LON 4656 9804 4663 9804 4663 9844 4698 9844
4698 9847 4700 9846 4702 9736 4656 9773
TIME...MOT...LOC 0605Z 282DEG 13KT 4675 9794
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...80 MPH
$$
CJ1 follow-up statement
197
WWUS53 KFGF 210658
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
158 AM CDT Sat Jun 21 2025
NDC003-017-073-210707-
/O.EXP.KFGF.SV.W.0045.000000T0000Z-250621T0700Z/
Ransom ND-Cass ND-Barnes ND-
158 AM CDT Sat Jun 21 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN RANSOM...
SOUTHWESTERN CASS AND BARNES COUNTIES WILL EXPIRE AT 200 AM CDT...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning will be allowed to expire.
However, gusty winds are still possible with this thunderstorm.
A Tornado Watch remains in effect until 300 AM CDT for southeastern
North Dakota.
Remember, a Severe Thunderstorm Warning still remains in effect for
BARNES AND CASS COUNTY
&&
LAT...LON 4656 9804 4663 9804 4663 9844 4698 9844
4698 9847 4700 9846 4702 9736 4656 9773
TIME...MOT...LOC 0657Z 270DEG 13KT 4671 9767
$$
ThomasWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 12:48 AM CDT, 19 minutes earlier. Its key messages:
- Level 3 out of 5 risk for severe thunderstorms this evening and overnight. Primary hazards of tennis ball size hail or greater, damaging winds of 75mph or higher, and a few tornadoes will be possible.
- Level 1 out of 5 risk for severe thunderstorms Saturday afternoon and evening. Primary hazards of hail up to 1 inch and damaging wind gusts of 60mph.
- Level 2 out of 5 risk for severe thunderstorms Sunday afternoon and evening. Primary hazards will be damaging wind gusts of 70mph, large hail to the size of golf balls, and isolated tornadoes
- Heat index values Saturday will exceed 100 degrees in the southern Red River Valley and portions of west central Minnesota. Heat related impacts are expected. For Sunday, heat index values could approach 100 degrees, mainly in west central Minnesota.
Area forecast discussion, Jun 21, 12:48 AM CDT, 19 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
1248 AM CDT Sat Jun 21 2025
.KEY MESSAGES...
- Level 3 out of 5 risk for severe thunderstorms this evening
and overnight. Primary hazards of tennis ball size hail or
greater, damaging winds of 75mph or higher, and a few
tornadoes will be possible.
- Level 1 out of 5 risk for severe thunderstorms Saturday
afternoon and evening. Primary hazards of hail up to 1 inch
and damaging wind gusts of 60mph.
- Level 2 out of 5 risk for severe thunderstorms Sunday
afternoon and evening. Primary hazards will be damaging wind
gusts of 70mph, large hail to the size of golf balls, and
isolated tornadoes
- Heat index values Saturday will exceed 100 degrees in the
southern Red River Valley and portions of west central
Minnesota. Heat related impacts are expected. For Sunday, heat
index values could approach 100 degrees, mainly in west
central Minnesota.
&&
.DISCUSSION...
Issued at 243 PM CDT Fri Jun 20 2025
...Synopsis...
Current environment across the region has SBCAPE increasing, shear
around 50-60kts at the 0-6km level, dewpoints already in the upper
60s to 70s, and a surface boundary lingering across the area.
Sufficient daytime heating from plentiful sunshine will help
increase our instability throughout the afternoon as temperatures
reach the 80s to lower 90s. Deepening upper level trough will enter
the northern plains this afternoon and evening helping to initiate
the development of thunderstorms. Level 3 out of 5 risk for severe
thunderstorms along and south of Highway 2 toward the I-94 corridor
for this evening and overnight. Main hazards are hail of tennis ball
size or greater, winds of 75mph or greater, and a few tornadoes will
be possible. Storms start discrete and later cluster into a linear
complex as they shift through eastern ND and into NW MN. Threat for
storms continue through the 2-4am timeframe before conditions slowly
improve. Marginal risk for severe thunderstorms Saturday afternoon
and evening. Risk will be more conditional as there will be fairly
strong cap in place across the area as temperatures warm into upper
80s through the 90s near the surface and aloft. Any storm that does
develop Saturday will be isolated, with main hazards of 60mph winds
and quarter size hail. Sunday a cold front shifts through the area
helping to initiate thunderstorms ahead of it and along it during
the afternoon and evening hours. Main hazards Sunday will be golf
ball size hail, 70mph wind gusts, and isolated tornadoes.
Besides the severe thunderstorm chances there will hot and humid
conditions both Saturday afternoon through Sunday evening.
Temperatures will be in the 80s to 90s Saturday and Sunday. Warmest
day will be Saturday, with heat indices expected to reach the lower
100s across the southern Red River Valley. Sunday the warmest
temperatures shift eastward towards west central MN. A Heat Advisory
is in effect Saturday afternoon through Sunday evening for the
southern Red River Valley into west central and north central MN.
Post weekend, we are looking at a less active period to start off
the new work week. This looks to be brief as machine learning is
picking up on further chances for thunderstorms mid to late next
week.
...Enhanced Severe Risk This Evening and Overnight...
A warm front is currently moving through this afternoon, with a
deepening upper level trough out towards MT. Strong warm air
advection is pushing through the Dakotas and into Minnesota
throughout the day, with plentiful sunshine. Shear continues to be
strong at the 0-6km level with 50-60kts, and the 0-3km being 40-
45kts. Strong shear combined with the moist humid air mass will help
fuel the instability across the region. SBCAPE is already in the
2000-3000 J/kg range and potential rises toward 4000 J/kg later this
afternoon and evening. Steep low to mid level lapse rates will
continue to increase through the afternoon and evening. Looking at
latest CAMS there is some diversity in the solutions with the main
concern around the corridor of greatest threat. They shift the
threat between Highway 2 through the I-94 corridor. None the less
thunderstorms develop along the front as discrete and quickly grow
upscale and cluster within hours of initiation. HRRR/NAM guidance
confirms this, with a linear complex developing near the later
evening hours as the storms cluster and the main shortwave out west
shifts eastward. So timeframe of the thunderstorms will be 7pm-9pm
along the warm front, with an approaching system from the western
parts of ND. Storms will be discrete with the potential for
Tornadoes and large hail. As they grow upscale and become linear
during the later evening and overnight hours we transition to a
large hail, damaging wind, and isolated tornado threat. Guidance has
the main complex of storms shifting east of the forecast area around
the 2 to 4am timeframe with lingering isolated showers and storms
after.
To sum everything up, we have an enhanced risk of severe
thunderstorms this evening and overnight, with the main hazards of
tennis ball size hail, 75+ mph winds gusts, and a few tornadoes are
possible. There is also a low risk for flash flooding if storms
linger and redevelop over the same areas creating higher rainfall
rates. Make sure you have multiple ways to receive alerts today and
tonight, especially if headed out this evening and overnight.
...Saturday Severe Risk...
Environmental conditions on Saturday remain sufficient for further
severe weather chances during the afternoon and evening hours. There
is vast disagreement on any storm initiation as there is a fairly
large cap across the region thanks to the warm temperatures aloft
and near the surface. If we are able to break the cap storms would
fire quickly and remain discrete. Conditions remain suitable for
quarter size hail and 60mph wind gusts. Timeframe of storms looks to
be around the 3-5pm timeframe and lingering through the 10-12am
timeframe. Coverage of severe storms will be isolated at best.
...Sunday Severe Risk...
An approaching system on Sunday will bring another chance for strong
to severe thunderstorms to the region. There is a 2 out of 5 risk
for severe thunderstorms during the afternoon and evening across the
Red River Valley and into northwestern MN. A cold front will begin
to sweep through the area during the afternoon and evening with
strong instability, shear, and moisture ahead of it. Storms that
develop ahead of the front will be discrete to begin with, but later
turn linear as the front pushes through. Isolated tornado threat and
large hail of golf ball size when storm mode is discrete. As the
storms turn linear the threat turns toward damaging winds, with the
potential to see gusts of 70mph. Storms clear the region by the late
evening and overnight hours. After Sunday, there looks to be a brief
break in the active pattern before machine learning picks up on
further thunderstorm chances mid to late week.
...Hot and Humid Conditions...
As we get into the weekend, the strong surge of warm air advection
will help drive temperatures further into the 90s for the southern
Red River Valley and into west central MN. Dewpoints in the 60s to
lower 70s will bring heat indices to the lower 100s for the southern
Red River Valley Saturday. Heat related impacts are expected. The
cold front on Sunday will help translate the heat impacts further
into MN, with heat indices approaching 100 in west central MN Sunday
afternoon and evening. A Heat Advisory is in effect 1pm Saturday
through 7pm Sunday for the southern Red River Valley and west
central MN. Make sure to stay hydrated this weekend especially if
your outdoors.
&&
.AVIATION /06Z TAFS THROUGH 06Z SUNDAY/...
Issued at 1243 AM CDT Sat Jun 21 2025
A high-end severe weather outbreak across the region, affecting
all terminals of eastern North Dakota into adjacent northwestern
Minnesota will be winding down during the overnight hours.
Expect hourly or semi-hourly amendments through around 09-10Z
time frame given the highly dynamic convective event which
short-term, high-resolution models have a very difficult handle
of. Regardless, much of the region will calm down after 10Z as
the mesoscale convective system dissolves and pushes east of the
region. The remainder of the TAF period will be quiet with
fairly light wind on Saturday and widespread VFR flight
category.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...Heat Advisory from 1 PM this afternoon to 7 PM CDT Sunday for
NDZ052-053.
MN...Heat Advisory from 1 PM to 7 PM CDT Sunday for MNZ006-009-016-
017-022>024-027-028.
Heat Advisory from 1 PM this afternoon to 7 PM CDT Sunday for
MNZ029>032-040.
&&
DISCUSSION...Spender
AVIATION...WFO DDCHazardous weather outlook, Jun 20, 3:03 PM CDT, 10 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 303 PM CDT Fri Jun 20 2025 MNZ001>003-009-013>017-022>024-027>032-040-NDZ014-015-024-026>030- 038-039-049-052-053-212015- West Polk-Norman-Clay-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Benson-Ramsey-Eddy- Nelson-Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom- Sargent-Richland- 303 PM CDT Fri Jun 20 2025 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...This Afternoon and Tonight Level 3 out of 5 risk for severe thunderstorms this evening and overnight. Primary hazards of tennis ball size hail, damaging winds of 75 mph or greater, and a few tornadoes will be possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Level 1 out of 5 risk for severe thunderstorms Saturday afternoon and evening. Primary hazards will be damaging wind gusts to 60 mph and large hail up to 1 inch. Level 2 out of 5 risk for severe thunderstorms Sunday afternoon and evening. Primary hazards will be damaging wind gusts to 70 mph, large hail to the size of golf balls, and isolated tornadoes. Heat index values Saturday will exceed 100 degrees in the southern Red River Valley and portions of west central Minnesota. Heat related impacts are expected. For Sunday, heat index values could approach 100 degrees once more, mainly for west central Minnesota. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required today. MNZ004>008-NDZ006>008-016-054-212015- Kittson-Roseau-Lake Of The Woods-West Marshall-East Marshall- Towner-Cavalier-Pembina-Eastern Walsh-Western Walsh- 303 PM CDT Fri Jun 20 2025 This hazardous weather outlook is for portions of eastern North Dakota and northwest Minnesota. .DAY ONE...This Afternoon and Tonight Level 2 out of 5 risk for severe thunderstorms this evening and overnight. Primary hazards of hail up to the size of quarters, damaging winds of 70 mph, and a few tornadoes will be possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Level 1 out of 5 risk for severe thunderstorms Saturday afternoon and evening. Primary hazards will be damaging wind gusts to 60 mph and large hail up to 1 inch. Level 2 out of 5 risk for severe thunderstorms Sunday afternoon and evening. Primary hazards will be damaging wind gusts to 70 mph, large hail to the size of golf balls, and isolated tornadoes. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required today.
In the hours before
Local storm report, Jun 20, 10:00 PM CDT, 3 hours 7 minutes before
Preliminary Local Storm Report
National Weather Service Grand Forks ND
1000 PM CDT Fri Jun 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 PM Tornado 2 W Valley City 46.92N 98.05W
06/20/2025 Barnes ND Law Enforcement
A tornado was reported 2 miles west of
Valley City.
&&Local storm report, Jun 20, 10:31 PM CDT, 2 hours 36 minutes before
Preliminary Local Storm Report
National Weather Service Grand Forks ND
1031 PM CDT Fri Jun 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM Tornado 1 N Fort Ransom 46.54N 97.93W
06/20/2025 Ransom ND Public
Stovepipe tornado reported N of Fort Ransom
via public.
&&Local storm report, Jun 20, 10:38 PM CDT, 2 hours 29 minutes before
Preliminary Local Storm Report
National Weather Service Grand Forks ND
1038 PM CDT Fri Jun 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM Tornado Urbana 46.93N 98.41W
06/20/2025 Barnes ND Law Enforcement
Numerous homes were reported damaged north
of Urbana and west of Eckelson. Time
estimated by radar.
&&Local storm report, Jun 20, 11:24 PM CDT, 1 hour 43 minutes before
Preliminary Local Storm Report
National Weather Service Grand Forks ND
1124 PM CDT Fri Jun 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 PM Tstm Wnd Dmg Valley City 46.92N 98.01W
06/20/2025 Barnes ND Trained Spotter
Tree branches 6 inches to 10 inches in
diameter were reported down in Valley City.
&&Local storm report, Jun 20, 11:32 PM CDT, 1 hour 35 minutes before
Preliminary Local Storm Report
National Weather Service Grand Forks ND
1132 PM CDT Fri Jun 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM Tornado 5 E Sheldon 46.57N 97.38W
06/20/2025 Ransom ND Public
A tornado was reported southeast of
Enderlin. Location estimated via radar.
&&Local storm report, Jun 21, 12:55 AM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Grand Forks ND
1255 AM CDT Sat Jun 21 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM Flash Flood Fargo 46.88N 96.80W
06/21/2025 Cass ND Trained Spotter
There have been multiple reports of water
rescues in Fargo from stalled out vehicles.
&&The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:15 PM CDT | Special Weather Statement | FGF | Cavalier | 15 min |
| Jun 20, 8:33 PM CDT | Tornado Warning | FGF | Barnes | 27 min |
| Jun 20, 8:56 PM CDT | Tornado Warning | FGF | Barnes | 34 min |
| Jun 20, 9:06 PM CDT | Severe Thunderstorm Warning | FGF | Steele, Traill | 54 min |
| Jun 20, 9:21 PM CDT | Tornado Warning | FGF | Barnes | 39 min |
| Jun 20, 9:25 PM CDT | Severe Thunderstorm Warning | FGF | Barnes, Ransom | 35 min |
| Jun 20, 9:56 PM CDT | Tornado Warning | FGF | Barnes, Cass | 49 min |
| Jun 20, 9:58 PM CDT | Tornado Warning | FGF | Barnes, Ransom | 47 min |
| Jun 20, 10:01 PM CDT | Severe Thunderstorm Warning | FGF | Traill | 59 min |
| Jun 20, 10:33 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Eddy, Griggs, Nelson, Steele | 57 min |
| Jun 20, 10:37 PM CDT | Severe Thunderstorm Warning | FGF | Barnes, Griggs, Steele | 53 min |
| Jun 20, 10:41 PM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Ransom | 64 min |
| Jun 20, 10:42 PM CDT | Tornado Warning | FGF | Barnes, Cass, Ransom | 48 min |
| Jun 20, 10:47 PM CDT | Tornado Warning | FGF | Eddy, Griggs, Nelson | 28 min |
| Jun 20, 11:04 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Grand Forks, Nelson, Ramsey, Walsh | 56 min |
| Jun 20, 11:13 PM CDT | Tornado Warning | FGF | Eddy, Grand Forks, Griggs, Nelson, Steele | 32 min |
| Jun 20, 11:17 PM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Grand Forks, Nelson, Steele, Traill | 43 min |
| Jun 20, 11:20 PM CDT | Tornado Warning | FGF | Barnes, Cass | 25 min |
| Jun 20, 11:24 PM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Ransom, Richland | 36 min |
| Jun 20, 11:25 PM CDT | Tornado Warning | FGF | Cass, Ransom, Richland | 35 min |
| Jun 20, 11:29 PM CDT | Severe Thunderstorm Warning | FGF | Barnes, Benson, Eddy, Griggs, Nelson, Steele | 61 min |
| Jun 20, 11:48 PM CDT | Severe Thunderstorm Warning | FGF | Cavalier, Grand Forks, Nelson, Pembina, Ramsey, Walsh | 57 min |
| Jun 20, 11:49 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Grand Forks, Traill | 56 min |
| Jun 20, 11:49 PM CDT | Tornado Warning | FGF | Cass, Richland | 11 min |
| Jun 20, 11:52 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Ransom, Richland, Sargent | 53 min |
| Jun 21, 12:16 AM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Griggs, Steele | 59 min |
| Jun 21, 12:32 AM CDT | Flash Flood Warning | FGF | Cass | 3 hr |
| Jun 21, 12:45 AM CDT | Severe Thunderstorm Warning | FGF | Richland | 60 min |
| Jun 21, 12:51 AM CDT | Severe Thunderstorm Warning | FGF | Cass, Grand Forks, Steele, Traill | 54 min |
| Jun 21, 1:12 AM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Grand Forks, Griggs, Steele, Traill | 48 min |
| Jun 21, 1:43 AM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Grand Forks, Griggs, Steele, Traill | 62 min |
| Jun 21, 1:56 AM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass | 34 min |
| Jun 21, 2:07 AM CDT | Severe Thunderstorm Warning | FGF | Traill | 53 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.